MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565110
Medical Device Problem Codes Failure to Advance (2524); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enternal stent was to be implanted in the colon to treat a malignant tumor (30mmx20mm moderate to severe stenosis) during an endoscopic intestinal stenting procedure performed on (b)(6) 2026.The patient's anatomy was moderate to severely stenosed.During the procedure, it was reported that the implanter was stuck during deployment, and the stent was pushed to the far end.The procedure was completed with a different device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enternal stent was to be implanted in the colon to treat a 30mmx20mm malignant tumor during an endoscopic intestinal stenting procedure performed on (b)(6) 2026.The patient's anatomy has moderate to severe stenosis.During the procedure, it was reported that the implanter was stuck during deployment, and the stent was pushed to the far end.The procedure was completed with a different device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b5 (describe event or problem) has been updated.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Block h11: a wallflex enteral stent did not return for analysis.However, a media inspection of the video provided by the complainant noted that there is evidence of difficulty advancing into the scope.No other damages were noted to the stent or the delivery system based on the available documentation.Product analysis confirmed the reported event of delivery system difficult to cross lesion.However, there is not enough evidence to determine whether this event was due to the physician's technique during the procedure or related to a device malfunction.The reported event of stent position issue could not be confirmed during device analysis.A product labeling review identified that the device was used per the instructions for use (ifu) / product label.Additionally, stent positioning issue is noted within the ifu as a potential adverse event associated with the use of the device.Taking all available information into consideration, the selected most probable cause is known inherent risk of device.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24190326
Report Number3005099803-2026-00316
Device Sequence Number9649559
Product Code MQR
UDI-Device Identifier08714729456582
UDI-Public(01)08714729456582(17)260820(10)34673614
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberM00565110
Device Catalogue NumberM00565110
Device Lot Number0034673614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight79 KG